# SDR VJ9800536

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470AT
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE VERTICAL LEG ON SHEAR BEAM AT BS 664, S18R CRACKED BETWEEN THREE FASTENERS AND SHEAR BEAM AT BS 664, S18AL CRACKED IN RADIUS AT BULKHEAD ATTACH POINT.  REMOVED, FABRICATED  AND INSTALLED NEW ANGLE IAW B737 SB 53-1066, REPAIR KIT 65C29228-29.  REMOVED AND INSTALLED NEW L ANGLE IAW B737 SB 53-1066, REPAIR KIT 65C29228-30 AND SRM 51-10-01.
